Advertisement

Archiv der Mathematik

, Volume 21, Issue 1, pp 52–53 | Cite as

The non-existence of odd perfect numbers of a certain form

  • Wayne L. McDaniel
Article

Keywords

Perfect Number 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. [1]
    H. J. Kanold, Untersuchungen über ungerade vollkommene Zahlen. J. reine angew. Math.183, 98–109 (1941).Google Scholar
  2. [2]
    T.Nagel, Introduction to Number Theory. New York 1951.Google Scholar
  3. [3]
    I.Niven, Irrational Numbers. New York 1963.Google Scholar
  4. [4]
    R.Steuerwald, Verschärfung einer notwendigen Bedingung für die Existenz einer ungeraden vollkommenen Zahl. S.-Ber. Math.-Nat. Abt. Bayer. Acad. Wiss.1937, 68–72.Google Scholar

Copyright information

© Birkhäuser Verlag 1970

Authors and Affiliations

  • Wayne L. McDaniel
    • 1
  1. 1.Department of MathematicsUniversity of MissouriSt. LouisUSA

Personalised recommendations